# SDR USAA050949

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION ON LUG/BUSHING 2 INCHES BY .015, LEFT STAB, FORWARD LOWER LUG LEFT HORIZ STABILIZER.  OVERSIZED LUG, FABRICATED NEW BUSHING IAW SRM 55-10-10.  (M)
